MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8537
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of continu-flo solution sets had bubbles in the line.This was observed when the nurse went to use the devices.The nurses would prime the sets and get all the bubbles out in preparation for the patient, prior to use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4, h4, h6 (update codes), h11.D4: lot #: unused potential lots r26c13055, r25g21031 and r26b19093 were returned d4: expiration date and h4: device manufacture date: the expiration date of potential lot r26c13055 is 03/13/2028 and the lot was manufactured between 03/13/2026-03/14/2026.The expiration date of potential lot r25g21031 is 07/21/2027 and the device manufacture date of the lot is 07/22/2025.The expiration date of potential lot r26b19093 is 02/20/2028 and the device manufacture date of the lot is 02/20/2026.H11: the actual devices were not available; however, eight unused samples from three potential lots were received for evaluation.Visual inspection was performed on the samples and the components were correctly placed and according to specifications.Pressure test and clear passage test were performed and no defect was observed.The priming, the functionally test was performed and sets worked according to requirements.The reported condition was not verified on the returned samples.A batch review of returned lots were conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK/CONTINU-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25174711
Report Number1416980-2026-01633
Device Sequence Number10190473
Product Code FPA
UDI-Device Identifier00085412048970
UDI-Public(01)00085412048970
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2C8537
Device Catalogue Number2C8537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown